# SDR ABXA010475

- Difficulty date: September 16, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767-200
- Aircraft serial: 23016
- Aircraft time: 39,684 hours, 33,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70577778
- Condition: Defective
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE RIGHT HYDRAULIC QUANTITY DECREASED TO .35 QT. THEN STABILIZED WITH THE ENGINE DRIVIN PUMP DEPRESSURIZED AND THE ALTERNATING CURRENT MOTOR PUMP OFF. MAINTENANCE INSPECTED AND FOUND A HOLE IN P/N AE705777-78 HYDRAULIC LINE. THE LINE WAS REPLACED IAW B767 MM. LEAK CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
